A 32-year-old male asked:
Disclaimer

is there a connection between acne breakout and intake of whey protein (and/or creatine)? my acne broke out as soon as i started taking these.

1 doctor answer
Dr. Gloria Lopez
43 years experience Pediatrics
Milk and acne: Whey protein is the protein contained in whey, the watery portion of milk that separates from the curds when making cheese. There is a recent clinical study done in Italy where they linked a considerable percentage of acne outbreaks to milk and dairy products, so it could be the whey, probably not the creatine.
Answered on Sep 20, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
It's not protein: The stress of a excessive excercise can play a trick on your brain so that you don't stimulate your ovaries. Then again if having periods your ovaria ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Kevin Daus
36 years experience Obstetrics and Gynecology
Acne: Acne can be caused by a hormonal imbalance of testosterone. It is also due to a plugged pore and bacteria. I am unsure why it happened with the prot ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Scientific Rx: It sounds like you're a bodybuilder and that's great. And your acne can be managed scientifically. If topical benzoyl peroxide has not cleared you in ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Treating Hepatitis B: The answer to this question lies with the doctor who is prescribing you viread (tenofovir). Viread (tenofovir) can be very hard on one's kidneys. If ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month